# SDR COEA2020081105803

- Difficulty date: July 14, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 37,422 hours, 41,554 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: S2811206500300
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING NACA DUCT PANEL 523DB HAS LEVEL 2 CORROSION ON THE MATING SURFACE. CORRECTIVE ACTION: REPLACED WITH OEM PART.
